# SDR AALA202111235821

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A300*
- Aircraft serial: 6162
- Aircraft time: 23,524 hours, 6,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Shorted
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCARFT WAS GROUNDED: DURING EMERGENCY LIGHT TEST, CIDS MESSAGE EMERGENCY POWER SUPPLY UNIT 15WL FAIL. REPAIRED SHORTED WIRES AT SEAT 16ABC.
